# SDR EE4Y2025100623290

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N688DR
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 0688
- Aircraft time: 26,126 hours, 22,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AZORRA REPORTS THAT DURING THE STRUCTURE INSPECTION, WAS FOUND THE CENTER FUSELAGE I – AT FR27+370MM, S-26R+60MM EXTERNAL SKIN WITH LIGHTNING STRIKE. THE DAMAGE WAS REMOVED BY DRILLING A HOLE (Ø4.0MM). DURING THE DOCUMENT CLOSING PROCESS, THE DAMAGE WAS LOCATED INTO THE NOT ALLOWED REPAIR AREA (GREY AREA) PER SRM 53-21-01 AD53. THIS CONDITION WAS REPORTED AND REPAIRED IAW ETD2025-190-924913 DTD JUL 16 2025 AND DOCUMENTED BY COOPESA COO-EO-2025-22711-R01.UNDER JOB A1Q198 NRI 21-43.
